# SDR UALA2009120103712

- Difficulty date: December 1, 2009
- Submitted: December 16, 2009
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 37,214 hours, 9,856 cycles
- Engine: Pwa PW4056
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 113T157617
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: B

## Discrepancy

SEVERE TURBULENCE ENCOUNTERED.  LT WING T/E FIXED PNL 2 FT SEC LOOSE AT FWD END.  WORKING WITH EG FOR EVA TO INTERIM REPAIR.  FOUND ADDITIONAL DAMAGE TO SPOILER FIT BEYOND LIMIT.  WILL REQ REPLACEMENT.  HAVE LT WING TE FIXED PNL 2 FT SEC LOOSE AT FWD END.  WORKING WITH EG FOR EVA TO INTERIM RPR.  FOUND ADDITIONAL DMG TO SPOILER FIT BEYOND LIMIT.  WILL REQ REPLACEMENT.  NR 2 SPOILER INBD HINGE FITTING GOUGED IN TWO PLACES FROM BROKEN LOWER FAIRING ATTACH STRIP.  ACP MEASUREMENT OF GOUGES, FOUND MAX DEPTH .032". FLANGE THICKNESS .125. GOUGE DEPTH EXCEEDS 10% ALLOWABLE.  RIB REQUIRES REPLACEMENT.  PART NR 113T1576-17 OR 113T1576-21. BLENDED AND MAPPED DMG.  ACCMP'D PERMANENT REPAIR PER EVA-73161.
